On the metric compactification of infinite-dimensional lp spaces

Armando W. Gutiérrez

Research output: Contribution to journalArticleScientificpeer-review

Abstract


Original languageEnglish
Pages (from-to)491-507
JournalCanadian Mathematical Bulletin
Volume62
Issue number3
DOIs
Publication statusPublished - 2019
MoE publication typeA1 Journal article-refereed

Keywords

  • metric compactification
  • lp spaces
  • Banach spaces
  • horofunctions

Fingerprint Dive into the research topics of 'On the metric compactification of infinite-dimensional lp spaces'. Together they form a unique fingerprint.

Cite this